MathSciNet Relay Station
MathSciNet bibliographic data
MR2163175 39A11 (39A10)
Zayed, E. M. E.; EL-Moneam, M. A. On the rational recursive sequence $x\sb {n+1}={D+\alpha x\sb n+\beta x\sb {n-1}+\gamma x\sb {n-2}\over Ax\sb n+Bx\sb {n-1}+Cx\sb {n-2}}$. Comm. Appl. Nonlinear Anal. 12 (2005), no. 4, 15–28.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement